# SDR AWXA200200748

- Difficulty date: July 29, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A .125 INCH CRACK WAS FOUND ON THE FORWARD ENTRY DOOR CUTOUT FRAME AT BS 312, STR 6 LT.  MAINTENANCE BLENDED OUT CRACK ON FORWARD ENTRY DOOR CUTOUT FRAME AT BS 312, STR 6 LT.  HFEC INSPECTION VERIFIED CRACK NO LONGER EXISTS.
